Boundary value problems in Lipschitz cylinders for three-dimensional parabolic systems.

Título inglés Boundary value problems in Lipschitz cylinders for three-dimensional parabolic systems.
Título español Problemas de valor de frontera en cilindros de Lipschitz para sistemas parábolicos tridimensionales.
Autor/es Brown, Russell M. ; Shen, Zhongwei
Organización Dep. Math. Univ. Kentucky, Lexington (Kentucky), Estados Unidos;Dep. Math. Princeton Univ., Princeton (New Jersey), Estados Unidos
Revista 0213-2230
Publicación 1992, 8 (3): 271-303, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider initial-boundary value problems for a parabolic system in a Lipschitz cylinder. When the space dimension is three, we obtain estimates for the solutions when the lateral data taken from the best possible range of Lp-spaces.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones parabólicas ; Ecuaciones diferenciales en derivadas parciales ; Cilindros ; Cuerpo tridimensional ; Dominios de Lipschitz ; Problema de contorno
Código MathReviews MR1202412
Código Z-Math Zbl 0782.35033
Icono pdf Acceso al artículo completo